# SDR REXA2015033000372

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,688 hours, 17,239 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS O2 HARNESS ONLY INFLATES ON 1 SIDE, OTHER SIDE IS LIMP.  R & R FIRST OFFICERS 02 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE O2 BOTTLE PRESS AT 1700 PSI.
